×

zbMATH — the first resource for mathematics

Generalized matrix functions. (English) Zbl 0178.35902

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Marvin Marcus, The permanent analogue of the Hadamard determinant theorem, Bull. Amer. Math. Soc. 69 (1963), 494 – 496. · Zbl 0116.25201
[2] Marvin Marcus, The use of multilinear algebra for proving matrix inequalities, Recent Advances in Matrix Theory (Proc. Advanced Seminar, Math. Res. Center, U.S. Army, Univ. Wisconsin, Madison, Wis., 1963) Univ. Wisconsin Press, Madison, Wis., 1964, pp. 61 – 80.
[3] M. Marcus and J. L. McGregor, Extremal properties of Hermitian matrices, Canad. J. Math. 8 (1956), 524 – 531. · Zbl 0073.25302 · doi:10.4153/CJM-1956-059-0 · doi.org
[4] Marvin Marcus and Henryk Minc, Inequalities for general matrix functions, Bull. Amer. Math. Soc. 70 (1964), 308 – 313. · Zbl 0122.01607
[5] Marvin Marcus and Henryk Minc, A survey of matrix theory and matrix inequalities, Allyn and Bacon, Inc., Boston, Mass., 1964. · Zbl 0104.00904
[6] Marvin Marcus and Morris Newman, Inequalities for the permanent function, Ann. of Math. (2) 75 (1962), 47 – 62. · Zbl 0103.00703 · doi:10.2307/1970418 · doi.org
[7] Henryk Minc, A note on an inequality of M. Marcus and M. Newman, Proc. Amer. Math. Soc. 14 (1963), 890 – 892. · Zbl 0136.00501
[8] I. Schur, Über endliche Gruppen und Hermitesche Formen, Math. Z. 1 (1918), no. 2-3, 184 – 207 (German). · JFM 46.0174.03 · doi:10.1007/BF01203611 · doi.org
[9] B. L. van der Waerden, Aufgabe 45, Jber. Deutsch. Math.-Verein. 35 (1926), 117. · JFM 59.0578.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.